# SDR QXEA2013062501137

- Difficulty date: June 25, 2013
- Submitted: June 28, 2013
- Operation: Air carrier
- Aircraft: N446QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4363
- Aircraft time: 5,654 hours, 5,750 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Feel Unit
- Part number: 3995001007
- Condition: Malfunctioned
- Location: Rudder
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

RUDDER STICKS AND SUDDENLY RELEASES WHEN PRESSURE APPLIED PARTICULAR LT RUDDER. REF TC6-27-232 FOR RUDDER FEEL TRIM UNIT AND RII REPLACEMENT, EA 6-27-250 FOR INSPECTION OF RUDDER SYS.  C/W FREEDOM OF MOVEMENT CHECK (RUDDER) ENSURED FULL TRAVEL AND VERIFED PROPER DIRECTION OF MOVEMENT REF GPM 9.2.5, NO DEFECTS NOTED.  RETURNED TO SERVICE.
